# SDR SWAA2019072935317

- Difficulty date: July 10, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 55,773 hours, 27,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146A8123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT LOWER SILL WEB CORRODED UPPER SURFACE BETWEEN BS. 787+18 TO BS. 847, RBL 27.  R&R WEB IAW SRM & DWG.
